# SDR YENA201712131002

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 57,145 hours, 20,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 773776
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,192 hours, 4,602 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EMER LIGHT FAILS TEST; R & R EPSU BATTERIES AT 11WL AND 12WL OPS AND BITE CKS GOOD. IAW AMM 33-51-38.
